MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT20649-BLU
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017 the receiver had no audio output.No additional event or patient information is available.The receiver has been received for evaluation.A follow-up report will be submitted once the evaluation is complete.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The receiver was returned for evaluation.The device was visually inspected and no defects were found.Receiver was charged and booted up.A manual test was performed and speaker did not sound.The reported event of no audio output was confirmed.The root cause was determined to be a defective speaker.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6712265
Report Number3004753838-2017-57450
Device Sequence Number220026
Product Code MDS
UDI-Device Identifier30386270000096
UDI-Public(01)30386270000096(241)STR-GL-BLU(10)5196999
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT20649-BLU
Device Catalogue NumberSTR-GL-BLU
Device Lot Number5196999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2017
Supplement Date Received by Manufacturer07/14/2017
Initial Report FDA Received Date07/13/2017
Supplement Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3004753838-02/29/16-001C
Patient Sequence Number1
Patient Age34 YR
Patient Weight71